A 13 years old Ohio teen tragically perished after taking an overdose of antihistamine while attempting to pull a TikTok stunt.
The 13 years old boy whose name is Jacob Steven in the “Benadryl challenge”
Where the participant takes 12-14 which is six times the normal dosage to induce hallucination.
This stunt became popular in 2020 as teens uploaded their attempt in order to gain more Tik Tok followers and attention.
Jacob’s father, Justin, reported via ABC 6 that his son was at home last weekend when he overdosed.
Footage taken by his pals showed the Columbus resident taking the pills , after which his body started to seize.
” It was too much for his body”, his father said.
Jacob was rushed to the hospital and was put on a ventilator.
However all medical effort to save the boy’s life were abortive as he died six days later on what his father described as the worst day of his life.
May his soul rest in peace